NSAIDS–Just Two Weeks to Ulcers

CAN JUST TWO WEEKS OF NSAIDS DESTROY THE STOMACH AND INTESTINES?  It amazes me how frequently patients take this class of drugs without any thought to the fact that some 16,000-21,000 people DIE each year from this class of drugs, most often due to bleeding ulcers.  This is truly a scary study, following 55 healthy volunteers given diclofenac (i.e. Voltaren) for just 2 wks along with a drug that supposedly protects the stomach from these drugs.  60% had lesions after, with a whopping 636 lesions to share among them.  636.  Two weeks.  ON a “protective” drug.  This devastated the lining of the gut in a very, very short period of time.  Funny, though, that many physicians will put their patients on this class of drugs before recommending chiropractic care (which, to my knowledge, does NOT cause lesions in the stomach….).  One would think this should be malpractice….

Read More

For more than a decade, Dr. Bogash has stayed current with the medical literature as it relates to physiology, disease prevention and disease management. He uses his knowledge to educate patients, the community and cyberspace on the best way to avoid and / or manage chronic diseases using lifestyle and targeted supplementation.







Email: